Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 116, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at May 27, 2011, 6:40 PM EDT for 8 counties in Pennsylvania. It was in force for 65 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2011, 6:40 PM EDT (22:40 UTC)
- Expired
- May 27, 2011, 7:45 PM EDT
- In force
- 65 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Bedford County, PA, Cumberland County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Mifflin County, PA, Perry County, PA
The radar
The State College radar (KCCX), 90 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 6:55 PM EDT | TSTM WND DMG | Ryde, PA | TREES DOWN ALONG RTE 103 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 12:57 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 10.7 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 159 J/kg
- Mixed-layer CIN
- -243 J/kg
- Mixed-layer LCL
- 1202 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
791
WUUS51 KCTP 272240
SVRCTP
PAC009-041-055-057-061-067-087-099-272345-
/O.NEW.KCTP.SV.W.0116.110527T2240Z-110527T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
640 PM EDT FRI MAY 27 2011
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL BEDFORD COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
WEST CENTRAL CUMBERLAND COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
NORTHERN FRANKLIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
FULTON COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
SOUTHERN HUNTINGDON COUNTY IN CENTRAL PENNSYLVANIA...
SOUTHWESTERN JUNIATA COUNTY IN CENTRAL PENNSYLVANIA...
SOUTHWESTERN MIFFLIN COUNTY IN CENTRAL PENNSYLVANIA...
SOUTHWESTERN PERRY COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 745 PM EDT
* AT 635 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
VALLEY-HI TO HARRISSONVILLE TO NEEDMORE TO BARNES GAP...MOVING
NORTHEAST AT 40 MPH. THESE STORMS ARE CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WATERFALL AROUND 645 PM EDT...
NEEDMORE AROUND 650 PM EDT...
BIG COVE TANNERY AND FORT LITTLETON AROUND 655 PM EDT...
MCCONNELLSBURG AND FANNETTSBURG AROUND 705 PM EDT...
WILLOW HILL AROUND 710 PM EDT...
MOUNT UNION AND FORT LOUDON AROUND 715 PM EDT...
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 156 AND 210...I-70 BETWEEN
MILE MARKERS 147 AND 162.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM ON THE
LOWEST FLOOR.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 4053 7768 4028 7748 4016 7742 3996 7777
3981 7810 3980 7842 3991 7838 4009 7833
TIME...MOT...LOC 2240Z 235DEG 34KT 4005 7810 3995 7804
3989 7810 3980 7826
$$
FORECASTER: LAMBERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:53 PM EDT, 2 hours 47 minutes earlier.
Area forecast discussion, May 27, 3:53 PM EDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 353 PM EDT FRI MAY 27 2011 .SYNOPSIS... A SLOWLY FILLING UPPER TROUGH WILL KEEP THE REGION UNSETTLED INTO THE WEEKEND. A STRONG UPPER LEVEL RIDGE IS FORECAST TO BECOME ESTABLISHED OVER THE EASTERN UNITED STATES BY THE SECOND HALF OF THE WEEKEND. EVEN WARMER CONDITIONS ARE EXPECTED FOR THE EARLY TO MIDDLE PART OF NEXT WEEK AS THE UPPER RIDGE STRENGTHENS AND SHOULD LIKELY BRING THE FIRST PROLONGED HEAT OF THE SEASON TO THE REGION. && .NEAR TERM /UNTIL 8 PM THIS EVENING/... SEVERE THUNDERSTORM WATCH FOR MUCH OF CENTRAL PA THROUGH 8 PM. A QUASI-STATIONARY FRONT FROM MAINE DOWN OVER NRN PA INTO OHIO CONTINUES TO BE A FOCUS FOR SHOWERS AND STORMS INTO THIS EVENING. BEST INSTABILITY REMAINS ACROSS EASTERN AREAS ALONG AND SOUTH OF THE FRONT. PROGS SHOW SOME INCREASE IN WIND WITH HEIGHT BUT VERY LITTLE DIRECTIONAL SHEAR. SO WITH THE EXCEPTION OF VERY NEAR THE FRONT...IT LOOKS LIKE IT WILL BE A HIGH CAPE LOW SHEAR DAY...WHICH WILL TEND TOWARD THE MAIN THREATS OF LOCALIZED DAMAGING WINDS AND POSSIBLY LARGE HAIL. IT WILL ALSO CREATE THE RISK OF LOCALLY HEAVY RAIN. AREAS THAT GOT HIT YESTERDAY WILL BE ESPECIALLY VULNERABLE TO FLOODING...BUT CONFIDENCE IS TOO LOW ON A THREAT ZONE FOR ANY KIND OF WATCH. && .SHORT TERM /8 PM THIS EVENING THROUGH 6 PM SATURDAY/... CONVECTION THAT IS UNDERWAY THIS EVENING WILL GRADUALLY BECOME MORE AND MORE SCATTERED OVERNIGHT AS WE LOSE THE INSTABILITY...THOUGH SHOWERS MAY PERSIST THROUGH THE OVERNIGHT IN THE NORTHEAST. THE BOUNDARY THAT IS HANGING IN OVER THE AREA IS FINALLY FCST TO WASH OUT...LEAVING A STILL MOIST SOUTHERLY FLOW IN ITS PLACE RIGHT INTO THE WEEKEND. OVERNIGHT LOWS TONIGHT WILL BE QUITE MILD WITH HIGH HUMIDITY. TEMPS SHOULD AVERAGE AROUND 10 DEG ABOVE NORMAL. && .LONG TERM / 6 PM SATURDAY THROUGH FRIDAY/... THE UPPER TROUGH WILL MOVE EAST AND GRADUALLY FILL ACROSS THE CENTRAL APPALACHIANS BY TOMORROW NIGHT. THE AXIS OF RELATIVELY HIGH PWAT AIR UNDER THE SOUTHERLY FLOW AHEAD OF THE TROUGH WILL GRADUALLY PINCH OFF AND MOVE EAST AS THE UPPER TROUGH WEAKENS AND LIFTS OUT. ANY SHOWERS SATURDAY NIGHT WILL CONTINUE TO WASH UNDER THE DWINDLING UPPER FORCING. BY SUNDAY A STRONG UPPER RIDGE WILL BEGIN TO BUILD OVER THE AREA. BRINGING THE SEASON'S FIRST REAL SHOT OF HIGH HEAT. THE 500 RIDGE IS FCST TO BLOW UP TO MORE THAN 5900M OVER THE NERN US...MORE THAN 2 STD DEV ABOVE NORMAL. THE QUESTION WILL BE HOW LONG THIS RIDGE HOLDS ON. A STRONG UPPER LEVEL LOW WILL RIDE OVER THE RIDGE...WEAKENING IT BY TUESDAY NIGHT INTO WEDNESDAY. THE GEFS CARVES OFF THE NORTHERN EDGE BY MID WEEK COURTESY OF A SHORTWAVE THAT IS MADE TO SLIDE THRU THE GR LAKES AND NERN US...WHILE THE ECMWF HOLDS ONTO THE BIG HEIGHTS FOR AT LEAST A DAY LONGER...DUE TO THE FACT THAT IT HAS IT LOCATED MORE OVER THE MIDWEST...THAN THE EASTERN US. SO TEMPERATURES FROM SUNDAY THROUGH TUESDAY SHOULD BE WELL INTO THE 80S TO THE LOW 90S. THE WARM TEMPS AND DRY AIR SHOULD ALLOW FOR LITTLE IF ANY CONVECTION. THE STRONG LOW MOVING THROUGH LATE TUESDAY THROUGH WEDNESDAY SHOULD BRING A FRONT OUT OF CANADA AND BRING A RESPITE FROM THE HEAT AND OUR GOOD CHANCE FOR PRECIPITATION. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... AS OF THE 18Z ISSUANCE...THE EASTERN HALF OF THE STATE IS UNDER VFR CONDITIONS...WITH SHOWERS AND LINGERING IFR CEILINGS OVER THE THE WEST. THE MAIN THREAT FOR THE REMAINDER OF THE DAY WILL BE THE RETURN OF SHRA/TSRA TO THE REGION THIS AFTERNOON. ENVIRONMENTAL CONDITIONS ARE ONCE AGAIN FAVORABLE FOR THE DEVELOPMENT OF SCATTERED SHRA/TSRA...ESPECIALLY IN THE SOUTHEASTERN PART OF THE STATE. THE SHRA/TSRA WILL FOLLOW A TYPICAL DIURNAL PATTERN...AND MOST STORMS SHOULD DISSIPATE BY 03Z. AFTERWARD...PATCHY MVFR FOG AND IFR/LIFR CEILINGS WILL SET IN THROUGH THE MORNING HOURS. OUTLOOK... SAT...MAINLY VFR WITH ISOLATED SHRA/TSRA. SUN-WED...MAINLY VFR...BUT ISOLATED SHRA AND TSRA WILL BE POSSIBLE AT TIMES. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LA CORTE/CERU/RXR NEAR TERM...RXR SHORT TERM...LA CORTE/CERU LONG TERM...LA CORTE/CERU AVIATION...RXR/KOZAR
Hazardous weather outlook, May 27, 5:35 PM EDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 535 PM EDT FRI MAY 27 2011 PAZ004>006-010-011-017-024-033-282145- WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET- 535 PM EDT FRI MAY 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. PAZ012-018-019-025>028-034>037-041-042-045-046-049>053-056>059- 063>066-282145- NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON- MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 535 PM EDT FRI MAY 27 2011 ...SEVERE THUNDERSTORM WATCH 388 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. DEVOIR
In the hours before
Special weather statement, May 27, 5:53 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
553 PM EDT FRI MAY 27 2011
PAZ042-053-272245-
COLUMBIA PA-SULLIVAN PA-
553 PM EDT FRI MAY 27 2011
...A STRONG THUNDERSTORM WILL AFFECT EASTERN SULLIVAN AND NORTH
CENTRAL COLUMBIA COUNTIES...
AT 548 PM EDT...A STRONG THUNDERSTORM WAS NEAR FAIRMOUNT SPGS...
MOVING NORTH AT 20 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR CENTRAL AROUND 600 PM...RICKETTS GLEN STATE
PARK AROUND 610 PM AND DUSHORE AROUND 640 PM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...STATE ROAD
118.
LAT...LON 4131 7631 4121 7632 4117 7630 4119 7649
4126 7648 4127 7645 4128 7648 4156 7644
4155 7622 4153 7621
FORECASTER: RXR/KOZARSpecial weather statement, May 27, 6:06 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
606 PM EDT FRI MAY 27 2011
PAZ036-063-064-272300-
ADAMS PA-CUMBERLAND PA-FRANKLIN PA-
606 PM EDT FRI MAY 27 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FRANKLIN...SOUTHERN
CUMBERLAND AND WESTERN ADAMS COUNTIES...
AT 604 PM EDT...A STRONG THUNDERSTORM WAS NEAR SABILLASVILLE...MOVING
NORTH AT 30 MPH.
WIND GUSTS TO 50 MPH AND HAIL...AROUND ONE HALF OF AN INCH IN
DIAMETER ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR SEVEN
STARS AROUND 620 PM...CASHTOWN AROUND 630 PM...BENDERSVILLE AROUND
640 PM AND WALNUT BOTTOM AROUND 650 PM.
THIS WILL IMPACT I-81 BETWEEN MILE MARKERS 25 AND 35.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
15...ROUTE 30.
LAT...LON 3972 7755 4011 7753 4012 7709 4009 7711
4007 7713 4006 7712 3972 7729
FORECASTER: LAMBERTLocal storm report, May 27, 6:23 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
623 PM EDT FRI MAY 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG SAXTON 40.21N 78.25W
05/27/2011 BEDFORD PA 911 CALL CENTER
911 CENTER REPORTED TREES AND POWER LINES DOWN.
&&
EVENT NUMBER CTP1100188
MACHLocal storm report, May 27, 6:25 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
625 PM EDT FRI MAY 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG HUNTINGDON 40.50N 78.01W
05/27/2011 HUNTINGDON PA 911 CALL CENTER
911 CENTER REPORTED TREES DOWN.
&&
EVENT NUMBER CTP1100189
MACHSpecial weather statement, May 27, 6:26 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
626 PM EDT FRI MAY 27 2011
PAZ065-272315-
YORK PA-
626 PM EDT FRI MAY 27 2011
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL YORK COUNTY...
AT 625 PM EDT...A STRONG THUNDERSTORM WAS NEAR LINEBORO...MOVING
NORTH AT 25 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR CODORUS AROUND 640 PM...SEVEN VALLEYS AROUND
650 PM...SPRING GROVE AROUND 700 PM AND YORK AROUND 710 PM.
THIS WILL IMPACT I-83 BETWEEN MILE MARKERS 5 AND 18.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...STATE
ROAD 94.
LAT...LON 3985 7697 3986 7695 3987 7697 3996 7697
3997 7663 3972 7669 3971 7672 3971 7696
FORECASTER: LAMBERTLocal storm report, May 27, 6:27 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
627 PM EDT FRI MAY 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM HAIL 3 WNW CASSVILLE 40.31N 78.08W
05/27/2011 M1.25 INCH HUNTINGDON PA NWS EMPLOYEE
&&
EVENT NUMBER CTP1100190
GADThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 8:01 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Sullivan | 59 min |
| May 26, 8:27 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lebanon, Schuylkill | 44 min |
| May 26, 8:29 PM EDT | Special Weather Statement | CTP | Lancaster | 46 min |
| May 26, 10:33 PM EDT | Special Weather Statement | CTP | Bedford | 27 min |
| May 26, 10:59 PM EDT | Areal Flood Advisory | CTP | Bedford, Blair, Cambria, Somerset | 3 hr |
| May 26, 11:24 PM EDT | Special Weather Statement | CTP | Fulton, Huntingdon | 36 min |
| May 27, 12:31 AM EDT | Special Weather Statement | CTP | Cumberland, Perry | 59 min |
| May 27, 12:41 AM EDT | Special Weather Statement | CTP | Sullivan | 49 min |
| May 27, 1:14 AM EDT | Special Weather Statement | CTP | Columbia, Dauphin, Lebanon, Montour, Northumberland, Schuylkill and 2 more | 61 min |
| May 27, 1:21 AM EDT | Special Weather Statement | CTP | Cumberland, Franklin | 54 min |
| May 27, 2:02 AM EDT | Special Weather Statement | CTP | Cumberland, Dauphin | 58 min |
| May 27, 2:48 AM EDT | Special Weather Statement | CTP | Lebanon | 57 min |
| May 27, 2:17 PM EDT | Special Weather Statement | CTP | Somerset | 28 min |
| May 27, 2:50 PM EDT | Areal Flood Advisory | CTP | Bedford, Cambria, Somerset | 3 hr |
| May 27, 3:10 PM EDT | Special Weather Statement | CTP | Bedford | 95 min |
| May 27, 3:19 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Somerset | 67 min |
| May 27, 3:44 PM EDT | Special Weather Statement | CTP | Cameron | 76 min |
| May 27, 3:51 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Huntingdon, Somerset | 54 min |
| May 27, 3:59 PM EDT | Special Weather Statement | CTP | Juniata, Perry | 46 min |
| May 27, 4:01 PM EDT | Special Weather Statement | CTP | Columbia | 29 min |
| May 27, 4:14 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Potter | 46 min |
| May 27, 4:46 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Huntingdon, Mifflin | 59 min |
| May 27, 5:01 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming, Potter, Tioga | 44 min |
| May 27, 5:05 PM EDT | Special Weather Statement | CTP | Union | 25 min |
| May 27, 5:07 PM EDT | Flash Flood Warning | CTP | Bedford, Blair, Cambria, Huntingdon, Somerset | 3 hr |
| May 27, 5:26 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Lycoming, Mifflin, Snyder, Union | 49 min |
| May 27, 5:27 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Fulton, Huntingdon | 63 min |
| May 27, 5:36 PM EDT | Severe Thunderstorm Warning | CTP | Bedford | 69 min |
| May 27, 5:44 PM EDT | Tornado Warning | CTP | Bedford | 46 min |
| May 27, 5:46 PM EDT | Tornado Warning | CTP | Bedford, Fulton, Huntingdon | 59 min |
| May 27, 5:47 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Huntingdon, Juniata, Mifflin | 58 min |
| May 27, 5:50 PM EDT | Special Weather Statement | CTP | Tioga | 55 min |
| May 27, 5:52 PM EDT | Special Weather Statement | CTP | Lycoming | 23 min |
| May 27, 5:53 PM EDT | Special Weather Statement | CTP | Sullivan | 52 min |
| May 27, 5:56 PM EDT | Severe Thunderstorm Warning | CTP | Tioga | 64 min |
| May 27, 5:59 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Sullivan | 61 min |
| May 27, 6:01 PM EDT | Tornado Warning | CTP | Tioga | 59 min |
| May 27, 6:06 PM EDT | Special Weather Statement | CTP | Adams | 54 min |
| May 27, 6:15 PM EDT | Tornado Warning | CTP | Bedford, Fulton | 45 min |
| May 27, 6:16 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Lycoming, Mifflin, Snyder, Tioga and 1 more | 59 min |
| May 27, 6:26 PM EDT | Special Weather Statement | CTP | York | 49 min |
| May 27, 6:49 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Franklin, Perry, York | 71 min |
| May 27, 7:00 PM EDT | Severe Thunderstorm Warning | CTP | Tioga | 45 min |
| May 27, 7:05 PM EDT | Special Weather Statement | CTP | Dauphin | 70 min |
| May 27, 7:29 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lebanon, York | 46 min |
| May 27, 7:39 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Juniata, Mifflin, Northumberland, Perry, Snyder and 1 more | 81 min |
| May 27, 7:42 PM EDT | Areal Flood Advisory | CTP | Tioga | 3 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.